Hájek basic fuzzy logic and Lukasiewicz infinite-valued logic

From Mathfuzzlog
Revision as of 10:46, 19 December 2007 by Cnoguera (talk | contribs) (New page: {{Paper| author=Roberto Cignoli|author2=Antoni Torrens| title=Hájek basic fuzzy logic and Lukasiewicz infinite-valued logic| journal=Archive for Mathematical Logic| volume=42| number=4| p...)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Authors:
Roberto Cignoli
Antoni Torrens
Title: Hájek basic fuzzy logic and Lukasiewicz infinite-valued logic
Journal: Archive for Mathematical Logic
Volume 42
Number 4
Pages: 361-370
Year: 2003





Abstract